Conway algebra

From Wikipedia, the free encyclopedia
Jump to: navigation, search

In mathematics, a Conway algebra, introduced by Paweł Traczyk and Józef H. Przytycki (1988) and named after John Horton Conway, is an algebraic structure with two binary operations | and * and an infinite number of constants a1, a2,..., satisfying certain identities. Conway algebras can be used to construct invariants of links that are skein invariant.

References[edit]

  • Traczyk, Paweł; Przytycki, Józef H. (1988), "Invariants of links of Conway type", Kobe Journal of Mathematics 4 (2): 115–139, ISSN 0289-9051, MR 945888